Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 292895, 10 pages.
On Simple Graphs Arising from Exponential Congruences
We introduce and investigate a new class of graphs arrived from exponential congruences. For each pair of positive integers and , let denote the graph for which is the set of vertices and there is an edge between and if the congruence is solvable. Let be the prime power factorization of an integer , where are distinct primes. The number of nontrivial self-loops of the graph has been determined and shown to be equal to . It is shown that the graph has components. Further, it is proved that the component of the simple graph is a tree with root at zero, and if is a Fermat's prime, then the component of the simple graph is complete.
J. Appl. Math., Volume 2012 (2012), Article ID 292895, 10 pages.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Malik, M. Aslam; Mahmood, M. Khalid. On Simple Graphs Arising from Exponential Congruences. J. Appl. Math. 2012 (2012), Article ID 292895, 10 pages. doi:10.1155/2012/292895. https://projecteuclid.org/euclid.jam/1357153519